Confused? and Drugs? (m)

Avatar for legs2001
iVillage Member
Registered: 03-25-2003
Confused? and Drugs? (m)
3
Tue, 03-25-2003 - 10:40am
I changed the title of my message four times. I do not like how short they have to be......bleck. Please read all the way through for a question about my new meds. Thanks!! You all are the best!.


This new style of board is a little confusing..even for a linear thinker like me. I am sure it will make sense at some point. If any of you sweet folks have any hints to help me find my way. I have even been looking at the new previews of the new style. Maybe my new drugs are making my brain foggy.

Even though I knew it was coming and had tried to prepare myself I am not sure I get it. Oh well, change is good I suppose. But even before depression I was not a creature of change...lol.

Hugs to all. Also, anyone have a new med "knock you out". I am on a drug that on the one hand makes me feel better, but it also makes me sleepy (like ALL the time!). I am on Doxepin. Any help with that is appreciated as well. Take care, Lisa-)

Avatar for tracarts
iVillage Member
Registered: 03-25-2003
Tue, 03-25-2003 - 12:32pm
When I first started taking Celaxa, it made me so sleepy, that I wound up taking it at night, instead of during the day. Still do, cause it helps me get to sleep. Although I am having a tough time with the adjustment to working nights. I get so sleepy that last hour or two. Doesn't help that I am doing 12 hour shifts, I know. Then I have to drive home. GRRRRRRRRRRR.

Anyway, play around with when you take it. There might be a better time of day than first thing in the morning. Also you can try breaking it in half and taking it twice a day to see if that helps the sleepies.

You will get the hang of the board, I know you will.

iVillage Member
Registered: 03-22-2003
Tue, 03-25-2003 - 1:30pm
Hi Lisa,

I know the board is a little confusing but the best way is just to play around with it. If you have any specific questions, give a yell, I'm happy to answer.

Sorry I cant help you with the "drug" question. I know when I first started Zoloft it made me sleepy about 3 hours after I took it, but that has gone away.

Take Care hun,

*huggles

Caly

*hugs             

iVillage Member
Registered: 02-05-2003
Tue, 03-25-2003 - 4:16pm
Hey Kiddo

I'm on Lexapro, and it doesn't make me sleepy at all. I feel totally normal. I don't know what you're "diagnosed" with, however, myself, I'm dealing with clinical depression. Honestly, I feel "normal" while I'm taking it, and don't really have any side effects from it. Hope that this helps, keep us posted!

Trixie :-)